ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Kyoichi Saito (NHK), Yasushi Kasuga (TV Asahi)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

ITE Hokkaido Chapter (HOKKAIDO) [schedule] [select]

Conference Date Thu, Jul 26, 2018 13:35 - 16:50
Fri, Jul 27, 2018 09:00 - 11:50
Topics Broadcast Operating Technologies, Transmission & Reception Engineering, etc. 
Conference Place Hokkaido University Graduate School of Information Science 11F 11-17 
Address Kita 14, Nishi 9, Kita-ku, Sapporo, Hokkaido, 060-0814, Japan
Transportation Guide Subway Nanboku line 10 minutes walk from Kita 12-jo station, 15 minutes walk from Kita 18-jo station, 20 minutes walk from JR Sapporo Station
http://www.ist.hokudai.ac.jp/eng/access/
Contact
Person
Prof. Hiroshi Tsutsui
011-706-6490

  13:00-13:35 Registration ( 35 min. )
Thu, Jul 26 PM 
13:35 - 15:35
  13:35-13:40 Opening Address ( 5 min. )
(1) 13:40-14:05 Channel estimation using spatial interpolation in Massive MIMO Masumi Kuriyama, Tomoaki Ohtsuki (Keio Univ.)
(2) 14:05-14:30 Development of a Real-Time Processing Non-Linear Video Editing System for Full-Resolution 8K 60P Television Programs Daiichi Koide, Kikuka Miura, Tetsuya Hayashida, Yoshiro Takiguchi (NHK), Teruyuki Murata, Koji Murakami, Toshiteru Yoshida (Sakura Eiki)
(3) 14:30-14:55 A Trial of Super Realistic and Immersive Live Viewing Using Multi-Vision Masato Ono, Takako Sato, Toshiharu Morizumi, Kouichi Furukado, Tetsuya Yamaguchi, Kouichi Maruyama, Takashi Miyatake, Akira Ono (NTT), Haruyuki Moroishi, Noriaki Fujiki (IRHD), Yuji Yamazaki, Mai Komano, Souzou Urakami, Takeshi Ishikawa, Naoto Hamada, Naoto Matoba, Seisyuu Itabashi (NTTDocomo)
(4) 14:55-15:20 A Study on Radio over Ethernet System for Mobile Wireless Camera Katsunori Aoki (NHK Engineering System, Inc.), Kenji Murase, Koichiro Imamura (NHK)
  15:20-15:35 Break ( 15 min. )
Thu, Jul 26 PM 
15:35 - 16:50
(5) 15:35-16:00 Study of Channel Aggregation for Mobile Transmission FPU System Hiroaki Sudo, Kazuhiro Kosaka, Hideki Kanemoto, Noriyuki Gejoh, Takeshi Yasunaga, Mitsuru Uesugi (Panasonic)
(6) 16:00-16:25 Hybrid system of 4K and current HD DTTB
-- A study on a technique to divide a segment and transmit 2K as horizontal polarized wave and 4K as both horizontal and vertical polarized waves --
Iwao Namikawa, Kazuhisa Kuriyama, Koichi Ono (KTV)
(7) 16:25-16:50 A study on demodulation scheme of Wideband Terrestrial Broadcasting System Akihiko Sato, Takuya Shitomi, Madoka Nakamura, Masahiro Okano, Kenichi Murayama, Kenichi Tsuchida, Syunji Nakahara (NHK)
  08:30-08:50 Registration ( 20 min. )
Fri, Jul 27 AM 
09:00 - 10:30
(8) 09:00-09:25 Migration of the next generation digital terrestrial television broadcasting using partial layered division multiplex Minoru Okada (NAIST)
(9) 09:25-09:50 Using LDM system to current digital terrestrial broadcasting and 4K-UHD broadcasting Study on technical method to transmit on the same channel Takeshi Anazawa, Hiromasa Okada, Kazuki Imamura, Toru Takabayashi, Yutaka Shibata, Yasubumi Honma (TBS-TV)
(10) 09:50-10:15 A consideration and trial production about FPU apply to LDM Kazuki Imamura, Takeshi Anazawa, Hiromasa Okada, Toru Takabayashi, Tomomi Fukazawa (TBS), Shinya Oyamada, Tatsuhiro Nakada (Hitachi Kokusai Electric)
  10:15-10:30 Break ( 15 min. )
Fri, Jul 27 PM 
10:30 - 11:50
(11) 10:30-10:55 A Study on LDM-BST-OFDM using Punctured LDPC Code in the Stream for Stationary Reception Hiroto Yamamoto, Akira Nakamura, Makoto Itami (TUS)
(12) 10:55-11:20 A Min-Sum LDPC Decoder with Variable Parallelism and Its Memory Bank Access Scheduling Method Taishi Watanabe, Hiroshi Tsutsui (Hokkaido Univ.), Takashi Imagawa (Ritsumeikan Univ.), Yoshikazu Miyanaga (Hokkaido Univ.)
(13) 11:20-11:45 A Study on Impulsive Noise Mitigation Scheme for Higher Order Modulation Keisuke Ogura, Akira Nakamura, Makoto Itami (Tokyo Univ. of Science)
  11:45-11:50 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
HOKKAIDO ITE Hokkaido Chapter (HOKKAIDO)   [Latest Schedule]
Contact Address  


Last modified: 2018-06-24 16:24:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to HOKKAIDO Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan